Nurofen Express Maximum Strength 400mg

Nurofen Express Maximum Strength 400mg

€10.95
VAT included

For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.

 

Nurofen Express Maximum Strength Tablets contains ibuprofen, an anti-inflammatory that relieves everyday aches and pains. Nurofen Express Maximum Strength Tablets get to work much faster than other pain relief tablets that contain ibuprofen. Nurofen Express targets pain such as period pain, backache and muscular pain

Type of Product
Tablets
5000158102958
5000158102958
2018-07-26

Contains Ibuprofen 400mg as sodium Ibuprofen dihyrate 512mg), Carmellose sodium (E466), Talc (E553b), Acacia spray dried (E414), SucroseTitanium dioxide (E171), Macrogol 6000 powder, Croscarmellose sodium (E468), Xylitol (E967), Microcrystalline cellulose (E460), Magnesium stearate (E572), Colloidal anhydrous silica (E551).

Adults and Children over 12 years; Swallow ONE tablet (400mg) with water, then if necessary take 1 tablet (400mg) every 4 hours.  Do not exceed 3 tablets (1200mg) in 24 hours.

No reviews

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.